Repositorio de producción científica de la Universidad de Sevilla

Relaxation of a control problem in the coefficients with a functional of quadratic growth in the gradient

 

Advanced Search
 
Opened Access Relaxation of a control problem in the coefficients with a functional of quadratic growth in the gradient
Cites

Show item statistics
Icon
Export to
Author: Casado Díaz, Juan
Couce Calvo, Julio
Martín Gómez, José Domingo
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2008
Published in: SIAM journal on control and optimization, 47 (3), 1428-1459.
Document type: Article
Abstract: We study an optimal design problem consisting in mixing two anisotropic (electric or thermal) materials in order to minimize a functional depending on the gradient of the state. It is known that this type of problem has no solution in general, and then it is necessary to introduce a relaxed formulation. Here we prove that this relaxation is obtained by using composite materials, is constructed by homogenization, and takes a particular extension of the cost functional to these new materials. We obtain an integral representation of this relaxed cost functional. Besides, we show that our results contain some previous results obtained by other authors for isotropic materials.
Cite: Casado Díaz, J., Couce Calvo, J. y Martín Gömez, J.D. (2008). Relaxation of a control problem in the coefficients with a functional of quadratic growth in the gradient. SIAM journal on control and optimization, 47 (3), 1428-1459.
Size: 279.8Kb
Format: PDF

URI: http://hdl.handle.net/11441/42105

DOI: http.//dx.doi.org/10.1137/070685890

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)